# SDR SIMA20140319007

- Difficulty date: March 19, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 24,012 hours, 19,791 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: P207009520
- Condition: Cracked
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S FLASHLIGHT BRACKET CRACKED.  R & R CAPTAIN'S FLASHLIGHT IAW AMM 33-50-16, OPERATIONS CHECKED GOOD.
